# SDR ASAA2022051938402

- Difficulty date: May 19, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 3,683 hours, 1,152 cycles
- System (JASC): 2300 · Communications System
- Part: Datalink
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APPROACHING THE EEP APPROXIMATELY 1 HR INTO FLIGHT THE HF + VHF DATA LINK BOTH FAILED. NO COMM MESSAGE REMAINED UNTIL APPROXIMATELY 180NM FROM COAST LINE. GROUNDED - YES. ON DEFERRAL.

PERFORMED VHF SYSTEM TEST IAW B737-9 AMM 23-12-00-730-801, CHECKS GOOD. HF SYSTEM TEST IAW AMM 23-11-00-730-801, CHECKS GOOD. ACARS SYSTEM TEST IAW AMM 23-27-00-700-802, CHECKS GOOD. VHF AND SATCOM LINK TEST SUCCESSFUL. NO MAINT MSG ON STATUS PAGE, NOR IN EXISTING OR FAULT HISTORY THROUGH OBMF. COMPLIED WITH INSTALLATION OF NEW CMU CORE 16 SOFTWARE PER ASA TASK CARD NUMBER MULTI-23EO-24118-2. ACCOMPLISHED CDPLC FUNCTION TEST 34-61-00-720-899.
